# SDR FDEA201103010809

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 707500090
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT STRINGER AT STA 760 - STA 780 S26L FOUND WITH CORROSION   DURING DOME NUT RETAINER REPLACEMENT.  CORRODED STRINGER BETWEEN STA 760 AND STA 780 REPAIRED IAW SRM 53-00-03 FIG 201 DETAIL 1 REPAIR 2 REV 102.  REPAIR IS CLASSIFIED AS MAJOR.
